Doctor insights on:
Digestive Enzym Medication
I have digestive system problem means that i dont have proper washrooms mean constipation. its on and off even if i take medication i.e zantac (ranitidine). ???
If you take metamucil/flaxseed too soon after taking medication, sweeping the meds thru the digestive tract too quickly, is there any risk of injury?
If you take Metamucil or flaxseed too soon after taking medication, sweeping them through the digestive tract too quickly, is there any risk of injury?
Not as you surmise: Metamucil and flaxseed in can reduce constipation in the same way any other natural or supplemental fiber does. Neither speed up intestinal transit time to any significant degree or cause injury in recommended doses. However, fiber can bind to certain medications, decreasing their absorption. As a general rule, you should separate fiber supplements from medication intake by two + hours. ...Read more
Panic attacks for 15 years. No medication just breathing cbt etc. Recently having digestive problems especially diarrhoea after rich foods. Linked?
As above: See u pcp for evaluation and treatment. ...Read more
If I take synthroid, do I wait 2+ hours to take digestive medication (excluding antiacids) like Miralax or Prevacid/Priolsec or can you take together?
Synthroid/prilosec: It is safe to take the two medications together. If stomach gets upset with that, then take them 1-2 hours apart. ...Read more
I have had issues with my digestive tract for over a year now. in the last three weeks I have broken out in hives and the gut problems have gotten worse. After 3 consultations and various medication, nothing has been effective.
Just a thought:
You are describing what pretty much sounds "classical" for GI mediated (?food etc) allergy. This allergy can be triggered not just by offending foods but some SPICES and PRESERVATIVES... an "elimination " diet program may be worthwhile. I assume you have had an immunology/allergy consultation...check this out.
Just a thought...hope it's helpful!
Dr Z ...Read more
Digestive enzymes, medication Pepcid (famotidine) and anything related cause me to be very hungry even on a a full stomach. What could cause this? Normal?Abnormal
Large range of possibilities: There are a large range of possibilities that could cause that to be occurring. First, some ulcers can make people feel a hunger type of pain. You should make sure your doctor has checked for this. Also, depending on what you are eating, some people have postprandial hypoglycemia, which just means that sugar levels fall after eating, causing the hunger. ...Read more
I have been prescribed an anti-inflammatory. I have a history of gallbladder problems. As well as gallstones. I do not want the medication to stir my problems up again. I have heard the side effects can be brutal on the stomache and digestive system.
It : It should effect your stomach lining if you are going to have a problem. Would discuss this with your doctor. ...Read more
Hives on face neck and chest that started 2 days after finishing a z oak. Nothing else in my life is new but that medication. It's very itchy but I'm not anaphylactic my breathing is fine. My heart races a bit but not insane. I have nausea and digestive u
See doctor: Although the likelihood is low, it is possible that you have become allergic to z pak (azithromycin). Given its long half life, the reaction may linger on for another week. On the other hand, this could be from a viral infection for which you were given z pak (azithromycin) . Given your heart and GI symptoms, it is prudent to get checked by your doctor ASAP. ...Read more
Food processing: Digestion is the process of taking the food that you eat and changing it in your mouth, stomach and intestines so that the nutrients can be absorbed by the body and waste products can be excreted. Any process or illness that interferes with these processes would be considered a digestive disorder. These are most often taken care of by gastroenterologists. ...Read more
Probiotics: While there is no real way to improve digestive power, you can improve overall digestive health. This includes adding probiotics eating yogurt with live cultures) into your diet. Stay hydrated, avoid fatty foods, eat a high fiber diet, and walk after eating as just some general tips to help digestive health. Best of luck! ...Read more
Need details.: Abdominal / digestive issues are often beyond the scope of the internet question. ...Read more
Probably: There are no medical reasons for "digestive cleansing" other than to clear the colon for medical procedures. This , however, is a huge business in the alternative medical industry which is generally harmless unless done to excess. So the real issue here is why do this in the first place? ...Read more
U can die , maybe.: Seriously speaking, failure of GI tract is uncommon unlike that of the kidney, heart, lungs and brain. Most GI conditions are related to infection, inflammation, bleeding and ulcers and u usually recover from these and won't cause GI crash or failure. Best wishes! http://digestive.Niddk.Nih.Gov/ddiseases/pubs/yrdd/http://m.Healthline.Com/symptom/gastrointestinal-bleeding. ...Read more
- Talk to a doctor live online for free
- Enzym adverse effects
- Digestive enzymes medication
- Digestive diseases medication
- Ask a doctor a question free online
- Digestive aid medication
- Digestive aids mixture medication
- Dairy digestive medication
- Ultra dairy digestive medication
- Enzym medication